# SDR UIEA2019052804324

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIMARY HEAT EXCHANGER INLET TEMP IND IS MISSING.  ( UPON TROUBLESHOOT, REMOVED AND REPLACED LT PRIMARY HEAT EXCHANGER INLET TEMPERATURE BULB IAW AMM 21-52-08-404-010. PERFORMED GOOD OPS CHECK WITH NO DEFECTS NOTED AND INDICATION IS BACK ON EICAS IAW AMM 21-52-08-404-010. )
